| Model Number |
N/A |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by customer that needle broken when package opened.
Additional Manufacturer Narrative
H11: the initial complaint appeared to be a reportable occurrence.Upon receiving additional information about the event, it was determined that a reportable event had not occurred.